HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Peer-reviewed Journal Articles, etc >

Asymptotics for Prediction Errors of Stationary Processes with Reflection Positivity

Files in This Item:
JMAA250-1.pdf159.17 kBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/18901

Title: Asymptotics for Prediction Errors of Stationary Processes with Reflection Positivity
Authors: Inoue, A. Browse this author
Kasahara, Y. Browse this author
Keywords: prediction error
stationary process
regular variation
reflection positivity
Issue Date: 1-Oct-2000
Publisher: Elsevier
Journal Title: Journal of Mathematical Analysis and Applications
Volume: 250
Issue: 1
Start Page: 299
End Page: 319
Publisher DOI: 10.1006/jmaa.2000.7101
Abstract: We consider the stationary processes that have completely monotone autocovariance functions R( · ). We prove that regular variation of R( · ) implies an asymptotic formula for the prediction error.
Relation: http://www.sciencedirect.com/science/journal/0022247X
Type: article (author version)
URI: http://hdl.handle.net/2115/18901
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > 雑誌発表論文等 (Peer-reviewed Journal Articles, etc)

Submitter: 井上 昭彦

Export metadata:

OAI-PMH ( junii2 , jpcoar )

MathJax is now OFF:


 

 - Hokkaido University